Erections, Pain Killers, HIV...


Q: Hi I have a questions, I am 29 years old HIV+ guy from 2012. I have problem last couple months with erections, could my medications give this problem? If yes then which one? and I take everyday Norvir Truvada and Presista. Also from 2006 after my accident I had surgery on my knee lower back and neck so I am taking pain killers Hydromorphone 8mg 120 pills a month and Oxycodone 30mg 120 pills a month. Is it safe for me as a HIV+ patient to take this pain killers with my hiv medications? And also I smoke weed sometimes. Is it safe to smoke and take pain medication together with my hiv medications? Thanks for your answer in advance

Symptoms:  Constipation, vomiting 5-6 times a month. Can not fall a sleep. I want to have seen but it's not going up sometimes lately. Getting angry nerves and stress sometimes. Piking or pulling my bottom lip. Day time don't want eat at all, but night time I want to eat for 30 min.

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon